A new pattern in the graph of p-groups of maximal class

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)1073 - 1088
Number of pages16
JournalBulletin of the London Mathematical Society
Volume42
DOIs
Publication statusPublished - 2010
Externally publishedYes

Cite this

@article{d6008fc77db245698e30b200af3b1ed2,
title = "A new pattern in the graph of p-groups of maximal class",
author = "Heiko Dietrich",
year = "2010",
doi = "10.1112/blms/bdq066",
language = "English",
volume = "42",
pages = "1073 -- 1088",
journal = "Bulletin of the London Mathematical Society",
issn = "0024-6093",
publisher = "London Mathematical Society",

}

A new pattern in the graph of p-groups of maximal class. / Dietrich, Heiko.

In: Bulletin of the London Mathematical Society, Vol. 42, 2010, p. 1073 - 1088.

Research output: Contribution to journalArticleResearchpeer-review

TY - JOUR

T1 - A new pattern in the graph of p-groups of maximal class

AU - Dietrich, Heiko

PY - 2010

Y1 - 2010

U2 - 10.1112/blms/bdq066

DO - 10.1112/blms/bdq066

M3 - Article

VL - 42

SP - 1073

EP - 1088

JO - Bulletin of the London Mathematical Society

JF - Bulletin of the London Mathematical Society

SN - 0024-6093

ER -